# SDR ASAA2023102645862

- Difficulty date: October 26, 2023
- Submitted: October 30, 2023
- Operation: Air carrier
- Aircraft: N462AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36362
- Aircraft time: 35,160 hours, 11,070 cycles
- System (JASC): 4950 · APU Bleed Air System
- Part: Actuator
- Part number: 38861883
- Part serial: 1014
- Condition: Faulty
- Location: Apu
- Part time: 14,436 hours, 27,519 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU BLEED INOP - HAS HISTORY FOR THE SAME ON 10/13/23. GROUNDED - YES. (RESOLVED ON W/O: 1975133 TASKCARD: N/R-00001 ) C/W INITAL EVAL AND FAULT ISOLATION FOR FC 49-52192, IGV ACTUATOR LVDT SHOW CIRCUIT FAILUIRE. NO FAULTS NOTED DURING APU WIRING AND IGV ACTUATOR RESISTANCE CHECKS. DUE HISTORY RECOMMEND REPLACING THE IGV ACTUATOR. REF FIM 49-52 TASK 806. J. ASHBECK 23714 10/29/2023. REMOVED & REPLACED IGN ACTUATOR PER AMM 49-52-12 OPP CHECK GOOD NO LEAKS NOTED AT THIS TIME BITE CHECK CLEAR AT THIS TIME. THIS CLEARS MEL 49-7C. PLACARDS REMOVED SEAMC WILL NOTIFIED.
